3 doctors weighed in:

Can depen penicillamine cause overdose symptoms if you use too much?

3 doctors weighed in
Dr. Heidi Fowler
Psychiatry
1 doctor agrees

In brief: Overdose might occur

with Depen (Penicillamine).
Possible side effects may include: nausea, vomiting,v appetite, loose stools, abdominal pain, melena, ^ bleeding/ bruising, cloudy/bloody/dark urine, chest pain/ tightness, wheezing, fatigue, skin blisters, sore throat, fatigue, weight gain, lower extremity & facial swelling, joint or muscle pain, skin lesions or acute allergic reactions.

In brief: Overdose might occur

with Depen (Penicillamine).
Possible side effects may include: nausea, vomiting,v appetite, loose stools, abdominal pain, melena, ^ bleeding/ bruising, cloudy/bloody/dark urine, chest pain/ tightness, wheezing, fatigue, skin blisters, sore throat, fatigue, weight gain, lower extremity & facial swelling, joint or muscle pain, skin lesions or acute allergic reactions.
Dr. Heidi Fowler
Dr. Heidi Fowler
Thank
Dr. Alan Ali
Psychiatry

In brief: Depen (penicillamine)

Penicillamine is drug for treatment of rheumatoid arthritis.
Overdose is medical emergency treated in er, as depen (penicillamine) can cause severe allergic reactions & bleeding & irritation to GI tract.

In brief: Depen (penicillamine)

Penicillamine is drug for treatment of rheumatoid arthritis.
Overdose is medical emergency treated in er, as depen (penicillamine) can cause severe allergic reactions & bleeding & irritation to GI tract.
Dr. Alan Ali
Dr. Alan Ali
Thank
Read more answers from doctors